# SDR SWAA086741

- Difficulty date: December 2, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 40,012 hours, 24,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 417S5900
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, EMERGENCY EXIT BATTERY FAILED TEST AT ROW 11.  REMOVED AND REPLACED BATTERY PER MM.
